Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bloating, vaginal dryness. History of bacterial vaginosis. Suspecting SIBO. Cause of vaginal dryness?

Hello, I have had issues with bloating on and off for a long time now. I also have had issues with vaginal dryness , which feels like it s related. I am thinking I have SIBO. I also have a history of bacterial vaginosis . I don t have insurance right now. Is there a quick way I can get antibiotics for SIBO? Does it make sense that the SIBO could cause dryness? Thank you!
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your question.
Taking antibiotics without clear & confirm indication is very bad practice & it is potentially harmful.
It can worsen the symptoms of your bacterial vaginosis as well as SIBO ( if there is any).
I don't think Small intestinal bacterial overgrowth can cause vaginal dryness.
You should see a Gynecologist as soon as it is possible for you. Dryness is not an acute problem you may use lubricants like K-Y jelly meanwhile, if you are not allergic to it.
Best regards.

Answered: Sat, 13 Jul 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Anuj Dan's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I find it unlikely that SIBO could cause you to have vaginal dryness. Vaginal dryness usually occurs when there is a lack of estrogen being produced by your body. There are several estrogen vaginal creams in the market to help you with this, as to whether or not they are available without prescription in your country, I cannot say.
Once you have medical insurance again, go for a proper check up.

I hope this answered your question.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor